Ask an expert
Question

21 Nov 2005

candida
About three weeks ago i experienced severe stomach pains. They passed after 5 days without treatment- i used to drink milk to ease them off. The following week i started noticing some white discharge from my vagina. My GP said it was thrush and prescirbed adco-metronida and an antibiotic, doxycyl. But i have been reading that doxyxcyl is used for acne treatment some of the side effects is oral thrush. Should i be worried about this prescription given by the doctor?
Answer 428 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Thrush is usually treated with Canesten. The treatment your doctor has given you is for other vaginal infections, not thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18747 votes
Vote